# SDR FDEA202402130154

- Difficulty date: February 13, 2024
- Submitted: February 14, 2024
- Operation: Air carrier
- Aircraft: N653FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 736
- Aircraft time: 39,808 hours, 21,651 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A5378196620000
- Condition: Cracked
- Location: Frm 59
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC FLOOR CROSSBEAM FR59  CRACKED BETWEEN  Y-953 ~ Y-1456 REPAIRED THE CRACK IN THE MDCC FLOOR  CROSSBEAM FR59 BETWEEN  Y-953 ~ Y-1456 PER   A300-600F SRM51-40-21 & SRM53-10-15-201 PARA.14. THE REPAIR IS CAT A REPAIR. MAJOR REPAIR   IAW FEDEX GMM6-2-100.
